# SDR DALA1020169004

- Difficulty date: July 20, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 49,347 hours, 36,356 cycles
- Engine: Pwa JT8D219
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES AND PITTING CORROSION ON RT GEAR SUPPORT FITTING BUSHING BORE ALSO DEEP DEPRESSION ON AFT MID SECTION OF SAME BUSHING BORE.   BORE HOLE REWORKED IAW AMR 0957306, REV 2, REPAIR INST 2.  FINAL DIAMETER 2.4560", BOTTOM FLANGE THICKNESS 1.1110".  BEARING INSTALLED ON OPN 0204, CARD E 186.
